Re: Mirena Side Effects, particularly acne...
I also developed the same kind of Acne
you are describing. It wasn't ordinary pimples, but deep lumps under my skin. My sister and sister-in-law who also have IUD's have described the same thing and neither of them have had this kind of problem before. Prior to the mirena I never had anything like these cysts. I think it is the mirena and not your age. I am 37 by the way, so very near your age. I got my Mirena IUD removed two weeks ago today and from the time I got it removed the Acne
started clearing up and nothing new has developed. I think you will see an improvement as soon as the IUD is removed. Hint....I could not stand to wait anymore for my two weeks away removal appointment, so I called and asked (begged) them if they could in any way possible please squeeze me in sooner as I was experiencing side effects (weight gain and Acne
count, as do fatigue, depression, irriatability, low sex drive, ect.). I got in the next day. It only takes a minute to remove the IUD ( and it was painless) so they figured the appointment didn't need to take longer than 10 minutes; and it didn't. It's worth a try! Good Luck!!